RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 28–39 (Mi dm1010)  

This article is cited in 2 scientific papers (total in 2 papers)

Consistency and an algorithm recognising inconsistency of realisations of a system of random discrete equations with two-valued unknowns

A. V. Shapovalov


Abstract: We consider a random system of discrete equations in $n$ two-valued unknowns consisting of $M=M(n)$ equations. The functions in the left-hand sides of equations are randomly selected from a finite set of functions and can depend on at most $m$ variables. We suggest and justify a criterion of existence of a threshold function for consistency of a random system of equations defined as a function $Q(n)$ for which the probability of consistency of the system tends to one or zero as $n\to\infty$, $M(n)/Q(n)\to0$ or $M(n)/Q(n)\to\infty$ respectively. It is shown that the threshold functions for consistency can be only of the form $n$ and $n^{1-1/r}$, $2\le r\le m+1$, we give criteria of existence of such functions for a random system of equations. For random systems of equations with threshold functions of the form $n^{1-1/r}$, $2\le r\le m+1$, we estimate the probability of consistency as $n\to\infty$ and $M\sim cn^{1-1/r}$ (the probability decreases from one to zero, taking all intermediate values, as $c$ increases from zero to $\infty$) and construct an algorithm recognising inconsistency of realisations of such system of equations. This algorithm has the same limit probability of recognising inconsistency of systems of equations as the algorithm of complete checking of possible solutions but has the lower complexity of order $n^{1-1/r}$ operations.

DOI: https://doi.org/10.4213/dm1010

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:4, 351–362

Bibliographic databases:

UDC: 519.2
Received: 10.07.2008

Citation: A. V. Shapovalov, “Consistency and an algorithm recognising inconsistency of realisations of a system of random discrete equations with two-valued unknowns”, Diskr. Mat., 20:3 (2008), 28–39; Discrete Math. Appl., 18:4 (2008), 351–362

Citation in format AMSBIB
\Bibitem{Sha08}
\by A.~V.~Shapovalov
\paper Consistency and an algorithm recognising inconsistency of realisations of a~system of random discrete equations with two-valued unknowns
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 28--39
\mathnet{http://mi.mathnet.ru/dm1010}
\crossref{https://doi.org/10.4213/dm1010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467451}
\zmath{https://zbmath.org/?q=an:1181.93080}
\elib{http://elibrary.ru/item.asp?id=20730250}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 4
\pages 351--362
\crossref{https://doi.org/10.1515/DMA.2008.025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349128537}


Linking options:
  • http://mi.mathnet.ru/eng/dm1010
  • https://doi.org/10.4213/dm1010
  • http://mi.mathnet.ru/eng/dm/v20/i3/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shapovalov, “Kharakteristiki sluchainykh sistem diskretnykh uravnenii pri neravnoveroyatnoi vyborke neizvestnykh”, Matem. vopr. kriptogr., 1:3 (2010), 93–117  mathnet  crossref
    2. A. V. Shapovalov, “Sovmestnost sluchainykh sistem uravnenii s neravnoveroyatnoi vyborkoi dvuznachnykh neizvestnykh”, Matem. vopr. kriptogr., 2:4 (2011), 109–146  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:382
    Full text:97
    References:60
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020